Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1978, Volume 17, Number 6, Pages 627–638 (Mi al1625)  

This article is cited in 2 scientific papers (total in 2 papers)

Subrings of finitely presented associative rings

V. Ya. Belyaev


Full text: PDF file (7254 kB)

Bibliographic databases:
UDC: 519.7
Received: 19.04.1978

Citation: V. Ya. Belyaev, “Subrings of finitely presented associative rings”, Algebra Logika, 17:6 (1978), 627–638

Citation in format AMSBIB
\Bibitem{Bel78}
\by V.~Ya.~Belyaev
\paper Subrings of finitely presented associative rings
\jour Algebra Logika
\yr 1978
\vol 17
\issue 6
\pages 627--638
\mathnet{http://mi.mathnet.ru/al1625}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=555093}


Linking options:
  • http://mi.mathnet.ru/eng/al1625
  • http://mi.mathnet.ru/eng/al/v17/i6/p627

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Bokut', “Embedding of rings”, Russian Math. Surveys, 42:4 (1987), 105–138  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. K. I. Beidar, A. V. Mikhalev, G. E. Puninskii, “Logicheskie aspekty teorii kolets i modulei”, Fundament. i prikl. matem., 1:1 (1995), 1–62  mathnet  mathscinet  zmath  elib
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:11
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022